# SDR DALA2023100908283

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,091 hours, 42,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 F/A CALLED AFTER WE ARRIVED AT GATE INFORMED US THE 2R DOOR DISARM LEVER WAS DISARMED BUT THE SLIDE LIGHT REMAINED ILLUMINATED. CORRECTIVE ACTION CYCLED 2R DOOR ARM/DISARM LEVER AND SLIDE LIGHT OPERATES NORMALLY IAW B757 AMM 25-66. OK FOR SERVICE. (460466)
